Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 472170, 6 pages
http://dx.doi.org/10.1155/2013/472170
Research Article

Measures of Growth of Entire Solutions of Generalized Axially Symmetric Helmholtz Equation

Research and Post Graduate Studies, Department of Mathematics, M.M.H.College, Model Town, Ghaziabad 201001, India

Received 18 August 2012; Accepted 27 October 2012

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Devendra Kumar and Rajbir Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For an entire solution of the generalized axially symmetric Helmholtz equation , measures of growth such as lower order and lower type are obtained in terms of the Bessel-Gegenbauer coefficients. Alternative characterizations for order and type are also obtained in terms of the ratios of these successive coefficients.